# SDR 2008FA0000847

- Difficulty date: November 25, 2008
- Submitted: November 25, 2008
- Operation: General aviation
- Aircraft: N5716V
- Make and model: Beech 95-B55
- Aircraft serial: TC990
- Engine: Cont IO470L
- Engine time: 2,674 hours
- System (JASC): 8011 · Engine Starter
- Part: Spring
- Part number: S539800M015
- Condition: Broken
- Location: Starter Adapter
- Part time: 14 hours
- Component: Starter Adapter
- Component part number: 635050A4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER ADAPTER P/N 635050-A4, STARTER SPRING FAILED.  STARTER ADAPTER OVERHAULED, RETURNED TO SERVICE AFTER OVERHAUL. PART SOLD, STARTER ADAPTER INSPECTED AND RETAGGED AND SOLD TO MFG. MAINT INSTALLED STARTER ADAPTER AND SPRING FAILED 14 HOURS LATER.
